On isomorphism problem for von Neumann flows with one discontinuity

Adam Kanigowski, Anton V. Solomko

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

A von Neumann flow is a special flow over an irrational rotation of the circle and under a piecewise C1 roof function with a non-zero sum of jumps. We prove that the absolute value of the jump is a (measure theoretic) invariant in the class of von Neumann special flows with one discontinuity, i.e., two ergodic von Neumann flows with one discontinuity are not isomorphic if the jumps of the roof functions have different absolute values, regardless of the irrational rotation in the base.

Original languageEnglish (US)
Pages (from-to)685-702
Number of pages18
JournalIsrael Journal of Mathematics
Volume226
Issue number2
DOIs
StatePublished - Jun 1 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On isomorphism problem for von Neumann flows with one discontinuity'. Together they form a unique fingerprint.

  • Cite this